# SDR 2000UALA00635

- Difficulty date: October 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N612UA
- Make and model: Boeing 767222
- Aircraft serial: 21873
- Aircraft time: 64,023 hours, 17,052 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Rows 15 - 25
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT PATH LIGHTING BETWEEN ROWS 15 - 25 RT SIDE ARE FLASHING ON INTERMITTENTLY PER CREW.  REPLACED EEL BATTERY PACK, OPS CK GOOD.
